# SDR AALA201806049024

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N51121
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CREASE BEAM LOCATED AT BS 365.25, RBL 0-24.75. BLENDED CORROSION FOUND OUT OF LIMITS, FABRICATED REPAIR PART AND INSTALLED CORRECTED CREASE BEAM PER SRM 53-00-51-1A FIG 101 DET IV AND SRM 51-40-02.
